# SDR AALA20170109033

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 48,807 hours, 13,813 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Condition: Unsecure
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR EMERGENCY EVACUATION SLIDE EXIT LIGHT INOPERATIVE.  SECURED THE BULB IAW AMM 33-51-06. OPS CHECKED GOOD.
